Cornelia Schiebold

Professor

  • Tjänstetitel: Professor
  • Avdelning: Institutionen för matematik och ämnesdidaktik (MOD)
  • Telefon arbete: 010-1428462
  • E-postadress: cornelia.schiebold@miun.se
  • Ort: Sundsvall

Publikationer

Artiklar i tidskrifter

Nilson, T. & Schiebold, C. (2020). Solution formulas for the two-dimensional Toda lattice and particle-like solutions with unexpected asymptotic behaviour. Journal of Nonlinear Mathematical Physics, vol. 27: 1, ss. 57-94.    

Carillo, S. , Schiavo, M. L. & Schiebold, C. (2019). Abelian versus non-Abelian Bäcklund charts : Some remarks. Evolution Equations and Control Theory, vol. 8: 1, ss. 43-55.  

Carillo, S. , Lo Schiavo, M. , Porten, E. & Schiebold, C. (2018). A novel noncommutative KdV-type equation, its recursion operator, and solitons. Journal of Mathematical Physics, vol. 59: 4  

Carillo, S. , Lo Schiavo, M. & Schiebold, C. (2018). Recursion operators admitted by non-Abelian Burgers equations : some remarks. Mathematics and Computers in Simulation, vol. 147: SI, ss. 40-51.  

Schiebold, C. (2017). Asymptotics for the multiple pole solutions of the nonlinear Schrödinger equation. Nonlinearity, vol. 30: 7, ss. 2930-2981.  

Li, S. , Biondini, G. & Schiebold, C. (2017). On the degenerate soliton solutions of the focusing nonlinear Schrödinger equation. Journal of Mathematical Physics, vol. 58: 3  

Carillo, S. , Lo Schiavo, M. & Schiebold, C. (2016). Bäcklund transformations and non-abelian nonlinear evolution equations : A novel bäcklund chart. SIGMA. Symmetry, Integrability and Geometry, vol. 12    

Carillo, S. & Schiebold, C. (2012). On the recursion operator for the noncommutative Burgers hierarchy. Journal of Nonlinear Mathematical Physics, vol. 19: 1, ss. Art. no. 1250003  

Carillo, S. & Schiebold, C. (2011). Matrix Korteweg-de Vries and modified Korteweg-de Vries hierarchies : Noncommutative soliton solutions. Journal of Mathematical Physics, vol. 52: 5, ss. Art. no. 053507  

Schiebold, C. (2011). Structural properties of the noncommutative KdV recursion operator. Journal of Mathematical Physics, vol. 52: 11, ss. Art. no. 113504  

Schiebold, C. (2010). Cauchy-type determinants and integrable systems. Linear Algebra and its Applications, vol. 433: 2, ss. 447-475.  

Schiebold, C. (2010). The noncommutative AKNS system: projection to matrix systems, countable superposition and soliton-like solutions. Journal of Physics A, vol. 43: 43, ss. 434030  

Carillo, S. & Schiebold, C. (2009). A non-commutative operator-hierarchy of Burgers equations and Bäcklund transformations. Series on Advances in Mathematics for Applied Sciences, vol. 82

Schiebold, C. (2009). Explicit solution formulas for the matrix-KP. Glasgow Mathematical Journal, vol. 51A, ss. 147-155.  

Schiebold, C. (2009). Noncommutative AKNS systems and multisoliton solutions to the matrix sine-Gordon equation. Discrete and Continuous Dynamical Systems, : Suppl, ss. 678-690.  

Carillo, S. & Schiebold, C. (2009). Noncommutative Korteweg-de Vries and modified Korteweg-de Vries hierarchies via recursion methods. Journal of Mathematical Physics, vol. 50: 7  

Schiebold, C. (2008). A non-abelian Nonlinear Schrödinger equation and countable superposition. Journal of Generalized Lie Theory and Applications, vol. 2: 3, ss. 245-250.

Schiebold, C. (2005). From the non-abelian to the scalar two-dimensional Toda lattice. Glasgow Mathematical Journal, vol. 47: A, ss. 177-189.  

Schiebold, C. (2003). On negatons of the Toda lattice. Journal of Nonlinear Mathematical Physics, vol. 10: suppl.2, ss. 181-193.  

Schiebold, C. (2002). Solitons of the sine-Gordon equation coming in clusters. Revista Matemática Complutense, vol. 15: 1, ss. 265-325.

Carl, B. & Schiebold, C. (2000). Ein direkter Ansatz zur Untersuchung von Solitonengleichungen. Jahresbericht der Deutschen Mathematiker-Vereinigung (Teubner), vol. 102: 3, ss. 102-148.

Carl, B. & Schiebold, C. (1999). Nonlinear equations in soliton physics and operator ideals. Nonlinearity, vol. 12: 2, ss. 333-364.  

Schiebold, C. (1998). An operator-theoretic approach to the Toda lattice equation. Physica D, vol. 122: 1-4, ss. 37-61.  

Böcker

Schiebold, C. (2004). Integrable Systems and Operator Equations : Habilitationsschrift. Jena : Universität Jena (Habilitationsschrift ).

Doktorsavhandlingar

Schiebold, C. (2004). Integrable Systems and Operator Equations. Diss. Jena : Friedrich-Schiller-Univ, 2004 (Habilitationsschrift, Friedrich-Schiller-Universität Jena : )

Schiebold, C. (1997). Funktionalanalytische Methoden bei der Behandlung von Solitonengleichungen. Diss. Jena : Friedrich-Schiller-Universität, 1997 (Dissertationsschrift : )

Kapitel i böcker, del av antologier

Schiebold, C. (2018). Matrix solutions for equations of the AKNS system. I Nonlinear systems and their remarkable mathematical structures. Vol. 1. Boca Raton, FL : CRC Press. S. 257-294.

Konferensbidrag

Carillo, S. , Lo Schiavo, M. & Schiebold, C. (2020). Matrix solitons solutions of the modified Korteweg-de Vries equation.. I Nonlinear Dynamics of Structures, Systems and Devices : Proceedings of the First International Nonlinear Dynamics Conference (NODYCON 2019).. S. 75--83.  

Carillo, S. & Schiebold, C. (2010). Recursion techniques and explicit solutions of integrable noncommutative hierarchies. I Proceedings WASCOM 2009.. S. 74--80.

Licentiatavhandlingar

Schiebold, C. (1993). Die klassische Charaktertheorie der Mathieugruppen. Lic.-avh. Mainz : Universität Mainz, 1993

Rapporter

Nilson, T. & Schiebold, C. (2018). Solution formulas for the two-dimensional Toda lattice and particle-like solutions with unexpected asymptotic behaviour. (Mid Sweden Mathematical Reports 2).  

Schiebold, C. (2014). Asymptotics for the multiple pole solutions of the Nonlinear Schrödinger equation. (Mid Sweden Mathematical Reports 1).  

Schiebold, C. (2009). Cauchy-type determinants and integrable systems. (Reports of the Department of Mathematics, Mid Sweden University 5 2009).

Carillo, S. & Schiebold, C. (2009). Matrix KdV and mKdV hierarchies: Noncommutative soliton solutions and explicit formulae. (Preprint Roma 1 ).